Volume 22, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Rigidity of Teichmüller space

Alex Eskin, Howard Masur and Kasra Rafi

Geometry & Topology 22 (2018) 4259–4306
Bibliography
1 J Behrstock, B Kleiner, Y Minsky, L Mosher, Geometry and rigidity of mapping class groups, Geom. Topol. 16 (2012) 781 MR2928983
2 B Bowditch, Large-scale rank and rigidity of the Weil–Petersson metric, preprint (2015)
3 B H Bowditch, Large-scale rank and rigidity of the Teichmüller metric, J. Topol. 9 (2016) 985 MR3620458
4 B H Bowditch, Large-scale rigidity properties of the mapping class groups, Pacific J. Math. 293 (2018) 1 MR3724237
5 Y E Choi, K Rafi, C Series, Lines of minima and Teichmüller geodesics, Geom. Funct. Anal. 18 (2008) 698 MR2438996
6 A Eskin, Quasi-isometric rigidity of nonuniform lattices in higher rank symmetric spaces, J. Amer. Math. Soc. 11 (1998) 321 MR1475886
7 A Eskin, B Farb, Quasi-flats and rigidity in higher rank symmetric spaces, J. Amer. Math. Soc. 10 (1997) 653 MR1434399
8 A Eskin, B Farb, Quasi-flats in 2 × 2, from: "Lie groups and ergodic theory" (editor S G Dani), Tata Inst. Fund. Res. Stud. Math. 14, Tata Inst. Fund. Res. (1998) 75 MR1699359
9 A Eskin, D Fisher, K Whyte, Coarse differentiation of quasi-isometries, I : Spaces not quasi-isometric to Cayley graphs, Ann. of Math. 176 (2012) 221 MR2925383
10 A Eskin, D Fisher, K Whyte, Coarse differentiation of quasi-isometries, II : Rigidity for Sol and lamplighter groups, Ann. of Math. 177 (2013) 869 MR3034290
11 A Eskin, H Masur, K Rafi, Large-scale rank of Teichmüller space, Duke Math. J. 166 (2017) 1517 MR3659941
12 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
13 U Hamenstädt, Geometry of the mapping class groups, III: Quasi-isometric rigidity, preprint (2007) arXiv:math.GT/0512429v2
14 J H Hubbard, Teichmüller theory and applications to geometry, topology, and dynamics, I, Matrix Editions (2006) MR2245223
15 N V Ivanov, Automorphism of complexes of curves and of Teichmüller spaces, Int. Math. Res. Not. 1997 (1997) 651 MR1460387
16 B Kleiner, B Leeb, Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings, Inst. Hautes Études Sci. Publ. Math. 86 (1997) 115 MR1608566
17 H A Masur, Y N Minsky, Geometry of the complex of curves, II : Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
18 Y N Minsky, Extremal length estimates and product regions in Teichmüller space, Duke Math. J. 83 (1996) 249 MR1390649
19 P Pansu, Métriques de Carnot–Carathéodory et quasiisométries des espaces symétriques de rang un, Ann. of Math. 129 (1989) 1 MR979599
20 I Peng, Coarse differentiation and quasi-isometries of a class of solvable Lie groups, I, Geom. Topol. 15 (2011) 1883 MR2860983
21 I Peng, Coarse differentiation and quasi-isometries of a class of solvable Lie groups, II, Geom. Topol. 15 (2011) 1927 MR2860984
22 K Rafi, A combinatorial model for the Teichmüller metric, Geom. Funct. Anal. 17 (2007) 936 MR2346280
23 K Rafi, Hyperbolicity in Teichmüller space, Geom. Topol. 18 (2014) 3025 MR3285228
24 H L Royden, Automorphisms and isometries of Teichmüller space, from: "Advances in the theory of Riemann surfaces" (editors L V Ahlfors, L Bers, H M Farkas, R C Gunning, I Kra, H E Rauch), Ann. of Math. Studies 66, Princeton Univ. Press (1971) 369 MR0288254
25 R E Schwartz, The quasi-isometry classification of rank one lattices, Inst. Hautes Études Sci. Publ. Math. 82 (1995) 133 MR1383215
26 R E Schwartz, Quasi-isometric rigidity and Diophantine approximation, Acta Math. 177 (1996) 75 MR1417087